# SDR ASOA201000463

- Difficulty date: April 1, 2010
- Submitted: April 2, 2010
- Operation: Air carrier
- Aircraft: N355CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10067
- Aircraft time: 19,090 hours, 13,933 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 349-485
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT RAIL FROM FS 349.00-FS485.00 SITTING ON RT BEAM HAS CORROSION.  BLENDED OUT CORROSION IN MARKED LOCATIONS ON SEAT RAIL (FLOOR) BETWEEN FS 349.00 AND FS 485.00 AND FOUND TO BE OUT OF LIMITS, REMOVED IAW AMM 53-00-49-000-801. TP161741 4/1/10 2.  INSTALLED SEAT RAIL AT FS 349.00 AND FS 485.00 FLOOR IAW AMM TASK 53-00-49-400-801.
